# SDR SWAA2021080336399

- Difficulty date: November 26, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR CORRUGATED PLATE LOCATED ON IRSS 211 AT RT WING (1 EA) / REPLACED CORRUGATED PLATE ASSY LOC ON IRSS 211 AT RT WING IAW SRM 51-40-02 AND DWG 115A2001 REV - AND 51-10-02 ITEM 9 B737-700 P/N INSTALLED IS 115A2781-4
